# SDR FDEA201504051153

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA7557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PAX DOOR LOWER FWD CORNER INTERNAL PRIMARY DOUBLER HAS EXFOLIATION CORROSION, BS 1280 ABOVE LONGERON 27.  REMOVED CORROSION FROM LOWER CORNER OF OVERWING DOOR CUT OUT IAW SRM 51-21-01.
